Robust decoupling of uncertain subsystems

Baár, Tamás and Luspay, Tamás (2022) Robust decoupling of uncertain subsystems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 32 (10). pp. 6086-6109. ISSN 1049-8923 10.1002/rnc.6141


Download (2MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 26 Jan 2023 11:33
Last Modified: 11 Sep 2023 15:02

Update Item Update Item